# SDR CNMA200100015

- Difficulty date: April 25, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, ONE STRIP OF EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED AT LT SIDE FWD OF L2 DOOR.  RESEATED CONNECTOR AT BATTERY PACK.  LIGHTS WENT OUT AND TEST PROPERLY IAW MM 33-50.
